MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.8MM DRILL BIT/QC/165MM; BIT DRILL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.8MM DRILL BIT/QC/165MM; BIT DRILL
Model Number 310.288
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.Investigation summary - the investigation could not be completed; no conclusion could be drawn.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the surgeon complained that the locking compression plates (lcp) small fragment drill bits were dull or mis engineered.The quick coupling drill bit 110 mm,  quick coupling drill bit 165 mm, and  percutaneous drill bit were used for a case, swapped and switch to ensure new fresh bits were used.There was a surgical delay of ten (10) minutes.Procedure was successfully completed.There was no patient consequences.  this complaint involves three (3) devices.This report is 1 of 3 for (b)(4).

Brand Name
2.8MM DRILL BIT/QC/165MM
Common Device Name
BIT DRILL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8724877
Report Number2939274-2019-58817
Device Sequence Number13918292
Product Code HTW
UDI-Device Identifier10886982186423
UDI-Public(01)10886982186423
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number310.288
Device Catalogue Number310.288
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2019
Initial Report FDA Received Date06/21/2019
Patient Sequence Number1
Patient Age82 YR